# SDR DALA2021101106211

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 52,805 hours, 27,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3135 - WHEN HUFFER CART WAS TURNED ON THE FLIGHT ATTENDANT NOTICED A HAZE IN THE CABIN AND AN ELECTRICAL SMELL.   COMPLETED WORK CARD 0550-2002. IDENTIFED SMELL CAME FROM PNUMATIC START CART. RAN ENGINE, NO SMELL. COMPETED WORK CARD 2100-2005. COMPLETED AMDS 2100-2005. REPLACED CABIN RECIRC FILTERS. NO ODOR NOTED.
